# SDR FDEA202112073031

- Difficulty date: December 7, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A5A7114521
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT , BETWEEN STATION 5-113 AND STATION 1541 LONGERON   SPLICE LONGERON 39 RIGHT FOUND CRACKED. CENTER CARGO COMPARTMENT BETWEEN STATION 5-113 AND STATION 1541 CRACKED   LONGERON SPLICE LONGERON 39 RIGHT REMOVED AND REPLACED WITH FABRICATED   MACHINED LONGERON SPLICE AS PER SRM 51-33-01-0G. LONGERON SPLICE FABRICATED BY   MACHINING AS PER DOUGLAS DRAWING : A5A7114 REVISION : E. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
